# SDR CALA2025100209550

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 63,341 hours, 23,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DOOR 1R ESCAPE SLIDE PACK AND COVER TO FOM REF AMM 25-67-01-000-801. SEE L/P 6427254. INSTALLED R1 DOOR ESCAPE SLIDE PACK AND COVER REF AMM 25-66-01-400-803. OK FOR SVC -END- CW RII OF R1 DOOR ESCAPE SLIDE PACK AND COVER INSTALLATION PER AMM 25-66-01-400-803. OK TO CONTINUE.
